# SDR NSVA20070134

- Difficulty date: May 21, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N35SZ
- Make and model: Saab 340B
- Aircraft serial: 35
- Aircraft time: 42,209 hours, 48,302 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: CGAB120101
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CARGO SMOKE LIGHT WILL NOT EXTINGUISH.  REPLACED AFT SMOKE DETECTOR.
